<< Previous Issue Journal of the Korean Mathematical Society (Vol. 11, No. 2) Next Issue >>
J. Korean Math. Soc. 1974 Vol. 11, No. 2, 55—152
Affine connections in a normal $(\phi,\psi)$-manifold with complemented frames
Sang-Seup Eum
J. Korean Math. Soc. 1974 Vol. 11, No. 2, 55—69
On the atoms of group valued measures
Jaihan Yoon
J. Korean Math. Soc. 1974 Vol. 11, No. 2, 71—76
Some properties of pseudonormable semilinear spaces
Won Huh
J. Korean Math. Soc. 1974 Vol. 11, No. 2, 77—85
A boundary property of meromorphic functions without Koebe arcs
Un Haing Choi
J. Korean Math. Soc. 1974 Vol. 11, No. 2, 87—89
A note on complex conformal connections
Un Kyu Kim
J. Korean Math. Soc. 1974 Vol. 11, No. 2, 91—95
On the evaluation of information value and amounts in view of decision theory
Jae-Joo Kim
J. Korean Math. Soc. 1974 Vol. 11, No. 2, 97—119
The necessary conditions for conformally flat spaces to be space forms
Jae Kyu lim
J. Korean Math. Soc. 1974 Vol. 11, No. 2, 121—133
An invariant of complex conformal connections in a K$\ddot{a}$hler manifold
Okkyung Yoon
J. Korean Math. Soc. 1974 Vol. 11, No. 2, 135—139
A short proof of Barbut's theorem
Hyunkoo lee
J. Korean Math. Soc. 1974 Vol. 11, No. 2, 141—142
On hypersurfaces of a $K$-contact metric manifold as fibred spaces
U-Hang Ki, Jin Suk Pak, and In-Bae Kim
J. Korean Math. Soc. 1974 Vol. 11, No. 2, 143—152

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd